# SDR ASOA201000478

- Difficulty date: April 1, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 7534
- Aircraft time: 19,867 hours, 16,975 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 625.30 S14l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET CRACKED AT FS625.30 AND S14L.  R & R ANGLE BRACKET AT FS 625.30 & STR 14L IAW SRM 51-40-11.
